MathSciNet Relay Station
MathSciNet bibliographic data
MR2327839 (2008k:62012) 62B10 (94A17)
Johnson, Oliver Log-concavity and the maximum entropy property of the Poisson distribution. Stochastic Process. Appl. 117 (2007), no. 6, 791–802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement